# SDR UPS97824382

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 322.75
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING CENTER L/E RIB AT XFS 322.75 IS CRACKED AT THE AFT UPPER END.  FABRICATED AND INSTALLED REPAIR ANGLE IAW SRM 57-2-0, 51-1-20D, AND 51-1-21.
